Next Article in Journal
Phase Sensitivity Improvement in Correlation-Enhanced Nonlinear Interferometers
Previous Article in Journal
A Study on the Modified Form of Riemann-Type Fractional Inequalities via Convex Functions and Related Applications
 
 

Order Article Reprints

Journal: Symmetry, 2022
Volume: 14
Number: 2683

Article: A Simplification and Generalization of Elsayed and Ibrahim’s Two-Dimensional System of Third-Order Difference Equations
Authors: by Mensah Folly-Gbetoula and Darlison Nyirenda
Link: https://www.mdpi.com/2073-8994/14/12/2683

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop